MAUDE Adverse Event Report: BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. BD ANGIOCATH¿ IV CATHETER; INTRAVASCULAR CATHETER

BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. BD ANGIOCATH¿ IV CATHETER; INTRAVASCULAR CATHETER
Catalog Number 381147
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd angiocath¿ iv catheter had a dent.No serious injury or medical intervention was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: bd was able to verify the received sample had an indention on the catheter and silicone droplets on the catheter.The sample was sent for fourier-transform infrared spectroscopy which verified the silicone.It should be noted that this silicone does not cause damage to the user and is used to aid in the slippage of the catheter during venipuncture.The root cause of this issue on the catheter is caused by the excessive amount of silicone that is dispensed during the siliconization of the catheter tip tipping and final assembly process.A corrective action project, capa#450094, has been initiated to investigate the issue.The root cause for the indentation was not determined.Dhr review: a review of the device history record was completed for sub-assembly #004715bjf lot 7270722 manufactured from 18-oct-2017 to 01-nov-2017 in acam01 machine used in claimed lot 7270758.This lot was reviewed regarding the tests of ¿damaged component¿ and ¿foreign matter¿ and were not evidenced records that could lead to the claimed defect.

Brand Name
BD ANGIOCATH¿ IV CATHETER
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
MDR Report Key8366549
Report Number9610048-2019-00121
Device Sequence Number1915678
Product Code FOZ
UDI-Device Identifier00382903811472
UDI-Public00382903811472
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2022
Device Catalogue Number381147
Device Lot Number7270758
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2019
Initial Date Received by Manufacturer 02/08/2019
Supplement Date Received by Manufacturer02/08/2019
Initial Report FDA Received Date02/25/2019
Supplement Report FDA Received Date04/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;